Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox side effect?

Posted by Nicole on August 31, 1998, at 16:52:08

In reply to Luvox side effect?, posted by Jeff on June 25, 1998, at 15:39:57

> Hi,
> I've been on Luvox for about 3 months and i was wondering if Luvox can make you feel light headed and forget things.Seems like i cant get orginised and stuff.I'm taking them for depression but they don't seem to be helping so the doctor told me to increes them from 50 mg to 150.

Let me know thanks




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nicole thread:56